# SDR IPXA1B65789

- Difficulty date: March 8, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 74,984 hours, 13,041 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146U509213
- Condition: Corroded
- Location: Bs 2002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, BULK CARGO COMPARTMENT, STA 2002, LBL 8" TO RBL 8" FLOOR PANEL SUPPORT SURFACE FOUND CORRODED BULK CARGO COMPARTMENT STA 2002, LBL 8 TO RBL 8 FLOOR SUPPORT REPLACED & INSTALLED IAW SRM 51-10-02 AND 51-40-02, REV 18, PN 146U5092-13.
